heraut (heraut) wrote in vaginapagina,
heraut
heraut
vaginapagina

UTI

Help please! I started feeling symptoms of a UTI on Monday and promptly went to the doctor and got antibiotics. I have had a UTI once before and it cleared up almost immediately after I started taking the antibiotics.

This time, I've been almost constantly nauseated (probably from the antibiotics) and although the pain and urgency and burning sensation are gone, I still have a bit of a weird feeling right after peeing, and pressure in my pelvic area.

My question: Is this normal? I'm due to finish the antibiotics on Sunday, and it's already been days since I started taking them. Also, the UTI was much milder this time around than the first time. Might I still have a UTI, or is this how it usually works when it goes away? :( Would it help to start taking cranberry supplements?

EDIT: Also, I had sex with my boyfriend for the first time since the UTI today, and while it lasted a very short while, it still felt oddly uncomfortable.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments